# SDR QXEA2017031400122

- Difficulty date: March 11, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,912 hours, 39,687 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD AFT SEAT TRACK 16 CORRODED BEYOND LIMITS. REMOVED THE SEAT TRACK  IAW SRM 51-40-07-02-01. FIT AND DRILLED NEW  SEAT TRACK AND PROTECTED IAW SRM 51-40-07-02-01, AND AMM TASK 51-25-16-390-801. INSTALLED THE NEW SEAT TRACK IAW SRM 51-42-05-02-01, 51-40-10-02-01, AND 51-40-15-02-01.
